Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Difficulty in conceiving, failure post follicular study, taking Nacfil regularly. Treatment options?

Good afternoon Doctor. I m Dhapinder from India. I haven t been able to conceive a child for 12 months now. Our doctor carried out follicular study twice and in spite of all medication i haven t been able to conceive. Presently i m taking 3 tabs of Nacfil every day as prescribed by the doc. Kindly suggest if there is anything we can do so that i can get pregnant as early as possible. I m already 30 years old. Regards, Dhapinder.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Thanks for writing to us.
IF YOUIR FOLLICULAR STUDY IOS NORMAL, THEN YOUR NEED TO GET YOUR HUSBAND'S SEMEN ANALYSIS DONE TO DETECT ANY ABNORMALITY.
GOING FOR OVULATION INDUCTION WILL BE HELPFUL AFTER CONSULTING AN INFERTILITY SPECIALIST.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor